Sooooo ya miss me yet? lol
How is everyone doing these days? I have been thinking about you all and wondering...
I have been in and out of the hospital all summer. I came home yesterday after reacting to yet another antibiotic. ( I look like a tomatoe..lol) The decision was made yesterday that the testing is done. I have had a reaction to every antibiotic they have tried. I have been living on cortisone and anthistime since March which is taking it's toll. I am losing a great deal of hair every time I brush it or take a shower. Me who normally eats once a day is picking all day long these days. My doctor said all of this is due to the cortisone it messes with your sugar and hormones. Wonderful!! (it has not stopped the hot flashes!!)
However the good news is at some pointe it should all go back to normal. :-) (Oh happy days!)
Next month is my next surgery so I have been told that they are going to be using this other sort of antibiotic ( which is not an antibiotic) weird I know. It's something that has totally different molecules than the antibiotics we would normally get for infections and very very expensive. There is one type that they will use during surgery and one type that will be used in case of infection. The type that is used in case of infection is something that is long term and has side effects. I only wish I could remember what they are called. The doctor is going to be mailing me a more detailed list of everything soon. I was in a rush to get out of there yesterday and didn't want to wait. Here in Sweden this other antibiotic (not antibiotic) is only used when one has been tested and shown to be allergic to everything else (which I have shown) Go figure! before it can be used it has to be approved by a board due to the cost. I alway knew that I had expensive taste!!
Anyhow this is my update! I hope that everyone is doing well and feeling GREAT!!!
*hugs*, thoughts and prayers everyone!
So glad to hear your ok. You havebeen in my thoughts and prayers. Thanks for the update. Will continue to pray.
I too hate side affects of meds. I gained 30 pounds becaue of them.
Deanna, that I didn't want to hear..LOL
Lots of hugs
Geez...you surely have carried many crosses...you poor thing...and yet there you are always upbeat ...!
See in my case there are 2 antibiotics I can do when I must, but they must be distributed in baby doses with benadryll and steroid...it is awful ... I know and feel for you...
You have my prayers all the time Kimberley...I think of you often...and I am so happy when I see a post from you...those steroids really can help many things...but the side effects can be "yucky"...picking and bloating the worse...hahaha on the "hot flashes" ... I know "hot flashes"...
Have a beautiful day, evening (not sure time difference) or moment....Keep the Faith...Big, Big Prayers and Hugs your Way...!
Hi Kimberley -
It's SO good to hear from you! I, too, have been thinking of you, but have been around here a bit less myself. I'm sorry it's continued to be such a complicated journey for you - but am so glad that the surgery is soon and hopefully you are finally able to put lots of this behind you.
I love your photo of your dog! Are the puppies all gone by now? She's beautiful.
Your spirit is so wonderful - it's really good to hear from you!
I'm doing really well (knock on wood), feeling normal (lol), started back to yoga again. Little headaches, but nothing I didn't have before, and just getting bigger ones PMS, which is new, and annoying, but at least understandable.
Keep us posted - I've missed you!
Sorry. Once your off the meds I'm sure you will lose the pounds. That's if you even gain any. Snack on healthy stuff. Eaiser said than done when your body is craving the junk. Just another trial we have to deal with and get through. Don't give up now, I know you can get through this.